# SDR 2005FA0001536

- Difficulty date: November 3, 2005
- Submitted: November 21, 2005
- Operation: General aviation
- Aircraft: N400MV
- Make and model: Beech 400A
- Aircraft serial: RK286
- Engine: Pwa JT15D5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F135
- Part serial: 32180292
- Condition: Debonded
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OPERATOR STATED, RT FROM INSTALL AT ANOTHER FACILITY, THE AIRCRAFT EXPERIENCED NOSE VIBRATION ON TAKE OFF.  DISASSEMBLED WHEEL ASSY AND FOUND INNER CASING OF TIRE DEBONDING.  (K)
